加载中…
In [Graphs Combin.~24 (2008) 469–483.], the third author and the fifth author conjectured that if is a -connected graph such that , then contains a Hamiltonian cycle, where , and are the minimum degree sum of independent vertices, the connectivity and the independence number of , respectively. In this paper, we settle this conjecture. This is an improvement of the result obtained by Li: If is a -connected graph such that , then is Hamiltonian. The degree sum condition is best possible.

生成讲解博客的中文版本

生成AI智能校验的中文版本